dLife Daily Tips

Practice makes near perfect at bedtime

Read More
The Question
Wed Mar 02 18:03:09 EST 2011

How to prevent shaking, sweating dizziness while on medication, eating and exercising properly? or this just from sugar level just dropping to low?
Asked By: serg9ner  

Background Info Hide
I've just lost 44 pounds and i've been shaking and sweating while sitting at work feeling dizzy most of the day, trying not intake any sugar and on medication. Male 41 yrs. Old 5'8 244lbs type 2
Diabetes Profile Hide
n/a
Expert Answers (1)
2011-03-08 20:09:23.0

Hello,

Thanks for asking dLife.

Congrats on your weight loss! The symptoms you describe is consistent with low blood glucose (hypoglycemia). Always check your blood glucose level when you experience these symptoms as well as before your exercise routine. This way you will know for sure if it is truly low blood glucose. Be sure to have fast-acting glucose tabs with you to treat the lows.

Weight loss and exercise, along with healthful eating, lowers diabetes medication requirements. You may no longer require the same dosage. Talk with your doctor about your concerns. He or she can determine how best to adjust your diabetes medicine to meet your present needs. For details on hypoglycemia, click here!

Take care.

Answered By: Liz Quintana
Accreditations: EdD, RD, LD, CDE
Sources Show

Community Answers (0)
 

*** All information contained on dLife.com is intended for informational and educational purposes only. Our Expert Q&A is not intended to be a replacement or substitute for consultation with a qualified medical professional or for professional medical advice related to diabetes or another medical condition. Please contact your physician or medical professional with any questions and concerns about your medical condition.

dLife Weekly Poll

Which best describes your attitude toward carbohydrates?